Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbations localement Lipschitziennes et continues d'opérateurs $ m$-accrétifs


Author: Michel Pierre
Journal: Proc. Amer. Math. Soc. 58 (1976), 124-128
MSC: Primary 47H05
DOI: https://doi.org/10.1090/S0002-9939-1976-0417863-2
MathSciNet review: 0417863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, in any Banach space, the sum of an $ m$-accretive operator and of a continuous accretive operator is $ m$-accretive; that achieves a slight generalization of such theorems which are already known, but the method used here is very different and also comes to a new result about (nonnecessarily accretive) locally Lipschitz continuous perturbations of $ m$-accretive operators. The case when the perturbation depends on time is also considered.


References [Enhancements On Off] (What's this?)

  • [1] V. Barbu, Continuous perturbations of nonlinear $ m$-accretive operators in Banach spaces, Boll. Un. Mat. Ital. (4) 6 (1972), 270-278. MR 48 #4858. MR 0326514 (48:4858)
  • [2] Benilan, Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Orsay, 1972.
  • [3] A. Lasota and J. A. Yorke, The generic property of existence of solutions of differential equations in Banach space, J. Differential Equations 13 (1973), 1-12. MR 49 #770. MR 0335994 (49:770)
  • [4] R. H. Martin, Jr., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399-414. MR 47 #7537. MR 0318991 (47:7537)
  • [5] -, A global existence theorem for autonomous differential equations in a Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314. MR 41 #8791. MR 0264195 (41:8791)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417863-2
Keywords: Opérateurs $ m$-accrétifs, perturbations, solutions intégrales, semi-groupe
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society